MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-P SHORT NECK LAT STEM SIZE 3; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-P SHORT NECK LAT STEM SIZE 3; HIP CEMENTLESS STEM
Model Number 01.12.273
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01 september 2020.Lot 1910223: (b)(4) items manufactured and released on 27-apr-2020.Expiration date: 2025-04-14.No anomalies found related to the problem.To date, 3 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in for a post-op appointment and it was observed that the stem had subsided post-op.The surgeon revised the head and stem 12 days after primary.The surgery was completed successfully.

Brand Name
STEM: QUADRA-P SHORT NECK LAT STEM SIZE 3
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10586667
Report Number3005180920-2020-00636
Device Sequence Number1257679
Product Code LZO
UDI-Device Identifier07630971243552
UDI-Public07630971243552
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K192827
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/14/2025
Device Model Number01.12.273
Device Catalogue Number01.12.273
Device Lot Number1910223
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2020
Initial Report FDA Received Date09/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;